MathSciNet Relay Station
MathSciNet bibliographic data
MR1013239 (90i:40015) 40E05 (40G05 40H05)
Maddox, Ivor J. A Tauberian theorem for ordered spaces. Analysis 9 (1989), no. 3, 297–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement